# SDR 07FDEA01559

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57970100011
- Part serial: 1110
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DAMAGES (DENTS, CORRODED CORE) ON RT INBOARD FLAP AT LOWER AND UPPER SURFACE BETWEEN RIB2-9.  REPAIR PERFORMED IAW SRM 57-53-12/FIG 208/209, APPROVED BY EA 6-5753-99189 AND RAS/DABRE/7006468/2006 ISSUE "B".
